# SDR ABXA9701004

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45987
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 5644440501
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR TAB DELAMINATED AT TRAILING EDGE.  REPLACED ALL HONEYCOMB CORE, DOUBLERS AND SKIN.
